# SDR USAA2012041800005

- Difficulty date: April 15, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, LEVEL 2 EXFOLIATION CORROSION ON FLOOR PANEL 262FF BETWEEN FR 66 TO FR 68, -Y1292.  REPAIRED FLOOR PANEL 262FF IAW A320 SRM 53-42-12.
